# SDR UALA2008120306740

- Difficulty date: December 3, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 67,868 hours, 11,112 cycles
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 731966
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS "C HYD PRIM 1" DISPLAYED.  REPLACED NR 1 ACMP AND CONNECTOR D482.  CASE AND DRAIN FILTERS REPLACED.  ALL CHECKS OKAY.  NO FAULTS NOTED.
